| Model Number |
BF-Q190 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported no image on the monitor during inspection for use involving an olympus bronchovideoscope.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported event was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.